# SDR SWIA200211432

- Difficulty date: October 30, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 32,122 hours, 40,171 cycles
- Engine: Pwa PW118A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Part serial: 400
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,010 hours, 6,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION UNABLE TO CONTROL PRESSURE.   CONTRACT MAINTENANCE PERFORMED MX PROCEDURE FOR DEFERRAL.  NEXT FLIGHT RETURNED TO GJT WITH MANUAL PRESSURIZATION INOPERATIVE REMOVED AND REPLACED ELECTRO OUTFLOW VALVE IAW MM 21-30-03.   OPS CHECK GOOD.
